Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

The application of the theory of admissible numbers to time series with constant probability


Author: Francis Regan
Journal: Trans. Amer. Math. Soc. 36 (1934), 511-529
MSC: Primary 60A05; Secondary 60G99, 62M99
MathSciNet review: 1501754
Full-text PDF Free Access


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 60A05, 60G99, 62M99

Retrieve articles in all journals with MSC: 60A05, 60G99, 62M99


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1934-1501754-7
Article copyright: © Copyright 1934 American Mathematical Society